| Model Number |
214.838 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional product code: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that, patient underwent a hardware removal procedure due to bone healing.The doctor scheduled a removal of an angled blade plate and the patient had a proximal femur correction on a previous date.Patient was healed and no longer needed the implanted hardware.Removal was very uneventful and had no patient consequence.This report is for one (1) 4.5mm cortex screw self-tapping 38mm.This is report 3 of 5 for complaint (b)(4).